# SDR AALA202106259001

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,195 hours, 6,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 149798
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAULT EMERGENCY POWER SUPPLY UNIT 10WL IN PASSENGER CABIN (1EA). REPLACED EMERGENCY POWER SUPPLY UNIT 10WL IN PASSENGER CABIN PER AMM 33-51-38-400-001-A.
